# SDR CA130226003

- Difficulty date: February 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 68,280 hours, 58,198 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Condition: Leaking
- Location: De-Ice Sys
- Part time: 58,198 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, THE FLIGHT CREW NOTICED 1 OF THE TAIL DE-ICE BOOTS WAS NOT INFLATING. THE WEATHER AT THE DESTINATION WAS SNOW AND FLIGHT WOULD ENCOUNTER ICING CONDITIONS. ACFT RETURNED TO BASE FOR MAINTENANCE ACTION.  A LEAKING HOSE IN THE REAR FUSELAGE WAS FOUND AND IT WAS REPLACED.  A SUCCESSFUL FUNCTION CHECK WAS ALSO ACCOMPLISHED.  AIRCRAFT CYCLES: 68280. HOURS: 58198:23.
